Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number
8LPC
Medical Device Problem Code
Inflation Problem (1310)
Health Effect - Clinical Code
Extubate (2402)
Date of Event
09/23/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received a report regarding cuff breakage.According to the reporter, the unit had a cuff rupture and lost pressure.Customer reported that a replacement of the device was required.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer
(Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX 32590
MDR Report Key
6942877
Report Number
2936999-2017-05559
Device Sequence Number
13618441
Product Code
JOH
UDI-Device Identifier
60884522007141
UDI-Public
60884522007141
Combination Product (Y/N)
N
Initial Reporter Country
BR
PMA/510(K) Number
K962173
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign,health professional,u
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
09/25/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
8LPC
Device Catalogue Number
8LPC
Device Lot Number
16G0527JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/25/2017
Initial Report FDA Received Date
10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
31 YR